J. Concr. Appl. Math., 2014, Volume 12, Issue 1, Pages 86–93
On a system of nonlinear differential equations for the model of totally connected traffic
A. P. Buslaeva, V. V. Kozlovb
a Moscow Automobile and Road Technical University, Russia
b Steklov Mathematical Institute of RAS, Russia
In the paper the qualitative properties solutions of the system non-linear equations, describing one-way movement of particles chain on aline with follower velocity defined by some function of distance from theleader, are researched. In the case when the given function is the velocityof the first particle (leader) in the chain, the model is called a model ofleader. If the given function is the velocity of the last particle (outsider),the model is called a model of “shepherd”.
The sufficient conditions for the existence of the chain with the givenconstraints on the velocity and acceleration are obtained.
MSC: 34A34, 46E35
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|